International Journal of Algebra

International Journal of Algebra is publishing research papers in all branches of pure and applied algebra as well as related pure mathematical sciences.

Editorial office e-mail: ija@m-hikari.com

Papers submitted to International Journal of Algebra are screened for plagiarism using software based tools for plagiarism detection.

The articles published in International Journal of Algebra are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Recent Articles

Roseli Arbach, Luis Antonio Fernandes de Oliveira
      R-Train algebras of rank 3, type (4,2) with dim U2 = 1 and U3 = UV = 0
      International Journal of Algebra, Vol. 15, 2021, no. 4, 155-163

Ousmane Djiby Diallo, Mohamed Ben Maaouia, Mamadou Sanghare
      Functor localization S-1() and Morita theory of category equivalences
      International Journal of Algebra, Vol. 15, 2021, no. 3, 137-154

Zhengfei Wu, Shangjin Xu
      Primitive simple permutation group with A5 as a faithful subconstituent
      International Journal of Algebra, Vol. 15, 2021, no. 3, 129-135

International Journal of Algebra

Bibliographic Information:

ISSN: 1314-7595 (online)
ISSN: 1312-8868 (print)

doi:10.12988/ija